RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1984
Volume 24,
Number 6,
Pages
823–830
(Mi zvmmf4366)
The solution of some stochastic two-stage problems
D. D. Frolkin
UDC:
519.856
MSC:
Primary
90C15
; Secondary
65K05
Received:
25.10.1982
Fulltext:
PDF file (876 kB)
English version:
USSR Computational Mathematics and Mathematical Physics, 1984,
24
:3,
123–128
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025